# SDR CKSA98755

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AND101331002
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED IN ZONE 240 MID DECK, STA 1010, RBL 11, SEAT/TIE DOWN TRACK FOUND CORRODED.  CORROSION BLEND OUT BEYOND SRM LIMITS IAW SRM 53-10-01 FIG 1.  REPAIRED IAW SRM 53-10-05 FIG 35 AND MM 51-10-00, 12-20-00.  FOUND DURING SCHEDULED C-CHECK AND CPCP TASK CARD ACCOMPLISHMENT AT HAECO MAINTENANCE/REPAIR FACILITY, IN HONG KONG (VHKG).  C-CHECK WORK CARD NR 7CI2016, NON ROUTINE TASK CARD JF56931.
